# SDR SWAA2025020584632

- Difficulty date: January 9, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2024-779426<[01] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG:146A7901 SHEET:66 REV.A LENGTH OF CRACK:0.300? TOOL USED DIGITAL CALIPER P/N:500-196-30 S/N:B21141522 DUE DATE:21-DEC-25.;[02] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG:146A7901 SHEET:66 REV.A LENGTH OF CRACK:0.300? TOOL USED DIGITAL CALIPER P/N:500-196-30 S/N:B21141522 DUE DATE:21-DEC-25.
